RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 4–7 (Mi vyurm41)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Estimation of bijective projection area of a surface with negative curvature

D. G. Azov

South Ural State University

Abstract: The article deals with a surface of negative Gaussian curvature which is bijectively projected onto a circle. It provides sufficient conditions of existence of an estimate for the circle radius.

Keywords: surfaces with negative Gaussian curvature, hyperbolic Monge–Ampere equation, estimation of bijective projection area.

Full text: PDF file (367 kB)
References: PDF file   HTML file
UDC: 514.772
Received: 07.11.2012

Citation: D. G. Azov, “Estimation of bijective projection area of a surface with negative curvature”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 4–7

Citation in format AMSBIB
\Bibitem{Azo13}
\by D.~G.~Azov
\paper Estimation of bijective projection area of a surface with negative curvature
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 4--7
\mathnet{http://mi.mathnet.ru/vyurm41}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm41
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Azov, “Otsenka razmerov oblasti suschestvovaniya regulyarnogo resheniya giperbolicheskogo uravneniya Monzha–Ampera”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:1 (2014), 10–14  mathnet
  • Number of views:
    This page:59
    Full text:28
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020